Allopurinol okozta hiperszenzitivitási szindróma

Kinyó Ágnes and Gyulai Rolland Péter and Varga Erika and Korom Irma and Bata-Csörgő Zsuzsanna and Kemény Lajos: Allopurinol okozta hiperszenzitivitási szindróma.
Bőrgyógyászati és Venerológiai Szemle, 84 (2). pp. 86-89. ISSN 0006-7768 (2008)

[thumbnail of 1350447_KABV.PDF] Text
1350447_KABV.PDF - Published Version
Restricted access: Logged in users only

Download (401kB)
Item Type: Journal Article
Journal or Publication Title: Bőrgyógyászati és Venerológiai Szemle
Date: 2008
Volume: 84
Number: 2
Page Range: pp. 86-89
ISSN: 0006-7768
Faculty/Unit: Faculty of Medicine
Institution: Szegedi Tudományegyetem
Language: Hungarian
MTMT rekordazonosító: 1350447
Date Deposited: 2015. Sep. 10. 11:01
Last Modified: 2022. Jul. 29. 15:41
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/5490

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year